Hilb-type asymptotic formulae for orthogonal exponential polynomials

Otakar Jaroch

Aplikace matematiky (1973)

  • Volume: 18, Issue: 4, page 227-237
  • ISSN: 0862-7940

How to cite

top

Jaroch, Otakar. "Asymptotické vzorce Hilbova typu pro ortogonální exponenciální mnohočleny." Aplikace matematiky 18.4 (1973): 227-237. <http://eudml.org/doc/14814>.

@article{Jaroch1973,
author = {Jaroch, Otakar},
journal = {Aplikace matematiky},
language = {cze},
number = {4},
pages = {227-237},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Asymptotické vzorce Hilbova typu pro ortogonální exponenciální mnohočleny},
url = {http://eudml.org/doc/14814},
volume = {18},
year = {1973},
}

TY - JOUR
AU - Jaroch, Otakar
TI - Asymptotické vzorce Hilbova typu pro ortogonální exponenciální mnohočleny
JO - Aplikace matematiky
PY - 1973
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 18
IS - 4
SP - 227
EP - 237
LA - cze
UR - http://eudml.org/doc/14814
ER -

References

top
  1. Armstrong M. L., On the representation of transients by series of orthogonal functions, IRE Trans. CT-6 (1959), č. 4, str. 351 - 354. (1959) 
  2. Čížek V., Metody synthesy v časové oblasti, ÚRE-ČSAV, Studijní zpráva Z-44, Praha 1960. (1960) 
  3. Huggins W. M., Network approximation in the time domain, Air Force Cambridge Research Report, 1949. (1949) 
  4. Jaroch O., Aproximace exponenciálními funkcemi, Aplikace matematiky sv. 7 (1962), č. 4, str. 249-264. (1962) MR0158211
  5. Jaroch O., O jedné metodě numerické zpětné Laplaceovy transformace, Práce ČVUT, řada VL, č. 1, díl I (1961), str. 332-339. (1961) 
  6. Kautz W. H., Approximation over a semi-infinite interval, M.Sc. thesis, Massachussetts Institute of Technology, 1949. (1949) 
  7. Круг H. К., Расчет четырехполюсников по заданным напряжениям (импулсьам) входа и выхода, Труды МЭИ, вып. XIV., ГЭИ Москва-Ленинград 1953, стр. 7-18 (1953) Zbl1225.01056
  8. Laning J. H., Battin R. H., Random processes in automatic control, McGraw-Hill 1956, ruský překlad IIL Moskva 1958. (1956) MR0079362
  9. Miller M. K., Guy W. T., 10.1137/0703055, SIAM Journal of Numerical Analysis, vol. 3 (1966), č. 4, str. 624-635. (1966) Zbl0152.15401MR0212995DOI10.1137/0703055
  10. Rau H., 10.1007/BF01218890, Mathematische Zeitschrift, sv. 40 (1936), str. 683-692. (1936) Zbl0014.26401MR1545592DOI10.1007/BF01218890
  11. Szegö G., Orthogonal Polynomials, New York 1959, American Mathematical Society; ruský překlad GIFML Moskva 1962. (1959) Zbl0089.27501MR0310533
  12. Szegö G., Asymptotische Entwicklungen der Jacobischen Polynome, Schriften der Königsberger Gelehrten Gesellschaft, naturwissenschaftliche Klasse, sv. 10 (1933), str. 35-112. (1933) Zbl0007.20304
  13. Totty R. E., 10.1109/TCT.1966.1082630, IEEE Transactions on Circuit Theory, CT-13 (1966), č. 4, str. 455-458. (1966) DOI10.1109/TCT.1966.1082630
  14. Tuttle D. F., Network synthesis for prescribed transient response, D.Sc. thesis, Massachussetts Institute of Technology, 1948. (1948) 
  15. Курант Р., Гильберт Д., Методы математической дизики, ГИТТЛ Москва-Ленинград 1951; překlad z němčiny. (1951) Zbl1165.94313
  16. Jahnke-Emde, Tafeln höherer Funktionen, 5. vyd., B. G. Teubner, Leipzig 1952. (1952) Zbl0115.35307
  17. Лаврентьев M. А. Шабат Б. В., Методы теории функций комплексного переменного, ГИФМЛ Москва 1958. (1958) Zbl0995.62501
  18. Tricomi F. G., Differential Equations, 1961; ruský překlad IIL Moskva 1962. (1962) Zbl0103.30401

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.